# SDR UPS04M42928

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 52,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 27 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING & S/W SURFACE POSN RIGHT.  CORROSION REMOVED, BLEND & REAMED AT BARREL NUT NR 27 RIGHT AT S/W SURFACE FOUND OUT LIMIT PER EO MD11-5510-19409-G.  FAB SLEEVE BUSHING & PER EO M D11-5510-19409-G.  REPAIR & INSTALLED SLEEVE BUSHING AT BARREL NUT HOLE NR 27 RT PER EN:1176-04 & EO MD11-5510-19409-G, FOUND SATISFACTORY.
